Matrix-geometric analysis of the shortest queue problem with threshold jockeying

Adan IJBF, Wessels J, & Zijm WHM (1993). Matrix-geometric analysis of the shortest queue problem with threshold jockeying. Operations Research Letters 13 (2): 107-112. DOI:10.1016/0167-6377(93)90037-H.

Full text not available from this repository.
Item Type: Article
Research Programs: Methodology of Decision Analysis (MDA)
Depositing User: Romeo Molina
Date Deposited: 20 Apr 2016 07:27
Last Modified: 20 Apr 2016 07:27
URI: http://pure.iiasa.ac.at/12765

Actions (login required)

View Item View Item

International Institute for Applied Systems Analysis (IIASA)
Schlossplatz 1, A-2361 Laxenburg, Austria
Phone: (+43 2236) 807 0 Fax:(+43 2236) 71 313